Annals of the New York Academy of Sciences

Cover image for Annals of the New York Academy of Sciences

May 1996

Volume 788 General Topology and Applications

Pages ix–xi, 1–222

    1. Preface (page ix)

      J.M. AARTS, E. COPLAKOVA, F. VAN ENGELEN, K.P. HART, M.A. MAURICE, J. VAN MILL and M. TITAWAN

      Version of Record online: 17 DEC 2006 | DOI: 10.1111/j.1749-6632.1996.tb36789.x

    2. Dedication (page xi)

      Jan Aarts, Eva Coplakova, Fons van Engelen, Klaas Pieter Hart, Jan van Mill and Marijke Titawano

      Version of Record online: 17 DEC 2006 | DOI: 10.1111/j.1749-6632.1996.tb36790.x

    3. Electronic Access for Topology Resources (pages 1–8)

      B. BRECHNER, M. MISLOVE, D. SHAKHMATOV and S. WATSON

      Version of Record online: 17 DEC 2006 | DOI: 10.1111/j.1749-6632.1996.tb36791.x

    4. A Note on Holsztyński's Theorem (pages 9–12)

      J. ARAUJO, J. J. FONT and S. HERNÁNDEZ

      Version of Record online: 17 DEC 2006 | DOI: 10.1111/j.1749-6632.1996.tb36792.x

    5. The Gleason Cover of a Flow (pages 13–33)

      RICHARD N. BALL and JAMES N. HAGLER

      Version of Record online: 17 DEC 2006 | DOI: 10.1111/j.1749-6632.1996.tb36793.x

    6. The Glicksberg Theorem on Weakly Compact Sets for Nuclear Groups (pages 34–39)

      W. BANASZCZYK and E. MARTÍN-PEINADOR

      Version of Record online: 17 DEC 2006 | DOI: 10.1111/j.1749-6632.1996.tb36794.x

    7. A Bitopological View on Weight and Cardinality in Almost Stably Locally Compact Spaces (pages 40–53)

      LAWRENCE M. BROWN and MURAT DIKER

      Version of Record online: 17 DEC 2006 | DOI: 10.1111/j.1749-6632.1996.tb36795.x

    8. Perfect Maps and Relatively Discrete Collections (pages 54–56)

      DENNIS K. BURKE and ROGER W. HANSELL

      Version of Record online: 17 DEC 2006 | DOI: 10.1111/j.1749-6632.1996.tb36796.x

    9. Tameness and Movability in Proper Shape Theory (pages 57–68)

      ZVONKO ČERIN and GIAN MARIO GIANELLA

      Version of Record online: 17 DEC 2006 | DOI: 10.1111/j.1749-6632.1996.tb36797.x

    10. On MAD Families and Sequential Order (pages 79–94)

      ALAN DOW

      Version of Record online: 17 DEC 2006 | DOI: 10.1111/j.1749-6632.1996.tb36799.x

    11. Borel Groups of Low Descriptive Complexity (pages 95–100)

      FONS van ENGELEN

      Version of Record online: 17 DEC 2006 | DOI: 10.1111/j.1749-6632.1996.tb36800.x

    12. Algebraic Properties of the Uniform Closure of Spaces of Continuous Functions (pages 101–107)

      I. GARRIDO and F. MONTALVO

      Version of Record online: 17 DEC 2006 | DOI: 10.1111/j.1749-6632.1996.tb36801.x

    13. The Intermediate Value Theorem for Polynomials over Lattice-ordered Rings of Functions (pages 108–123)

      MELVIN HENRIKSEN, SUZANNE LARSON and JORGE MARTINEZ

      Version of Record online: 17 DEC 2006 | DOI: 10.1111/j.1749-6632.1996.tb36802.x

    14. Countably Compact Spaces which Cannot Be Cancellative Topological Semigroups (pages 124–132)

      SANJU HOTA, S. PURISCH and M. RAJAGOPALAN

      Version of Record online: 17 DEC 2006 | DOI: 10.1111/j.1749-6632.1996.tb36803.x

    15. Factorization of Metrizability (pages 133–137)

      H. H. HUNG

      Version of Record online: 17 DEC 2006 | DOI: 10.1111/j.1749-6632.1996.tb36804.x

    16. Iwasawa-type Decomposition in Compact Groups (pages 138–146)

      GERALD ITZKOWITZ and TA SUN WU

      Version of Record online: 17 DEC 2006 | DOI: 10.1111/j.1749-6632.1996.tb36805.x

    17. Intersection Properties of Open Sets. II (pages 147–159)

      I. JUHÁSZ, ZS NAGY, L. SOUKUP and Z. SZENTMIKLÓSSY

      Version of Record online: 17 DEC 2006 | DOI: 10.1111/j.1749-6632.1996.tb36806.x

    18. On the Problem of Weak Reflections in Compact Spaces (pages 160–163)

      MARTIN MARIA KOVÁR

      Version of Record online: 17 DEC 2006 | DOI: 10.1111/j.1749-6632.1996.tb36807.x

    19. Free Topological Groups over (Semi) Group Actions (pages 164–169)

      MICHAEL MEGRELISHVILI

      Version of Record online: 17 DEC 2006 | DOI: 10.1111/j.1749-6632.1996.tb36808.x

    20. Continuous Selections of Starlike-valued Mappings (pages 184–187)

      P.V. SEMENOV

      Version of Record online: 17 DEC 2006 | DOI: 10.1111/j.1749-6632.1996.tb36811.x

    21. On Free Topological Groups with the Inductive Limit Topologies (pages 188–196)

      OLGA V. SIPACHEVA

      Version of Record online: 17 DEC 2006 | DOI: 10.1111/j.1749-6632.1996.tb36812.x

    22. Quotients of Complete Boolean Algebras (pages 209–213)

      J. VERMEER

      Version of Record online: 17 DEC 2006 | DOI: 10.1111/j.1749-6632.1996.tb36815.x

    23. On the Space of Homeomorphisms of a Compact n-manifold (pages 214–217)

      RAYMOND Y. WONG

      Version of Record online: 17 DEC 2006 | DOI: 10.1111/j.1749-6632.1996.tb36816.x

    24. Extending Invariant Measures on Topological Groups (pages 218–222)

      PIOTR ZAKRZEWSKI

      Version of Record online: 17 DEC 2006 | DOI: 10.1111/j.1749-6632.1996.tb36817.x

SEARCH

SEARCH BY CITATION